On solvability of some special systems of one-dimensional loaded parabolic equations and composite-type systems with Cauchy data


Тип публикации: статья из журнала

Год издания: 2014

Идентификатор DOI: 10.1134/S1990478914020069

Ключевые слова: composite-type system, direct problem, inverse problem, loaded equation, parabolic equation, system of partial differential equations, weak approximation method, Approximation theory, Inverse problems, Direct problems, Parabolic Equations, Weak approximation, Partial differential equations

Аннотация: We study a one-dimensional system of two parabolic loaded equations of a special kind and a one-dimensional composite-type system of a special kind. Both systems are considered with Cauchy data. We obtain sufficient conditions for the existence of a solution in the class of bounded smooth functions. The method of splitting on the dПоказать полностьюifferential level (the weak approximation method) is used in the proof. © 2014 Pleiades Publishing, Ltd.

Ссылки на полный текст


Журнал: Journal of Applied and Industrial Mathematics

Выпуск журнала: Vol. 8, Is. 2

Номера страниц: 196-207


Вхождение в базы данных